# SDR SWAA116879

- Difficulty date: September 30, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 57,974 hours, 48,325 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Mechanism
- Part number: 328255621
- Part serial: 10873531C
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OVERTEMP ON SMF: TEMP EXCEEDED 940F.  OVERTEMP LASTED LESS THAN 5 SECS.  ENGINE NR 1 OVERTEMPTED AGAIN PASSING 1000F.  TEMP AT 935F, UNABLE TO MAINTAIN CLIMB N1.  REMOVED AND REPLACED BLEED VALVE FUEL GEAR MOTOR, STOP MECHANISM, FEEDBACK ROD AND MAIN FLEX SHAFT IAW MM.
